# SDR 3PGA20110414001

- Difficulty date: March 28, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N947MZ
- Make and model: Parten P68
- Aircraft serial: 3161208
- Aircraft time: 7,916 hours
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank
- Condition: Cracked
- Location: Zone 600
- Part time: 7,916 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CRACK ON THE LOWER RT WING FUEL TANK SECTION BETWEEN FUEL SUMP BOWL AND STRINGER.
